# SDR DALA100729876

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 65,785 hours, 61,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CHAFING DAMAGE TO FLOORBEAM AT BS 408, RBL 22 - BL 0.  REPAIRED IAW SRM 53-01-20, SRM 51-10-4 & 51-10-3.
